Special issue on logics for intelligent agents and multi-agent systems

File Size Format
77102_1.pdf 44Kb Adobe PDF View
Title Special issue on logics for intelligent agents and multi-agent systems
Author Orgun, Mehmet A.; Governatori, Guido; Liu, Chuchang; Reynolds, Mark; Sattar, Abdul
Editor Dov M. Gabbay, Sarit Kraus, Jörg Siekmann
Year Published 2011
Publisher Elsevier BV
Citation Journal of Applied Logic, Vol. 9(4), pp. 221-222
Peer Reviewed No
Published Yes
Alternative URI http://dx.doi.org/10.1016/j.jal.2011.09.003
Copyright Statement Copyright 2011 Elsevier. This is the author-manuscript version of this paper. Reproduced in accordance with the copyright policy of the publisher. Please refer to the journal's website for access to the definitive, published version.
Research Centre Institute for Integrated and Intelligent Systems
Faculty Faculty of Science, Environment, Engineering and Technology
Publication Type Letter or Note

Show full item record

Griffith University copyright notice